I have been taking Klonapin for over 3 years to help with I guess anxiety. They have tried over the past 11 years many different anti-depressants, I have had some bad experiences on some, to the point when they talk about adding one again it scares me to the point I truly have an attack. I am pregnant and they wanted me off the Klonapin. So they just gave me the RX for Buspar. I worry over everything even things not under my control, then heart starts to race to the point all I can hear is it pounding. CAN BUSPAR HELP WITH THIS??? Any thoughts or comments would be truly helpful. Thank you all!
23 Oct 2012
Yes Buspar can help you. Its different then taking benzos for it, you have to take it every day, and it takes a few weeks before it works, but if you're patient it can be very effectual. It works to prevent them, unlike the benzos that work to get rid of them after they start.
23 Oct 2012
Hello Mommy of two,
Trust me I no what u are going through for I have panic with agoraphobia, I also take klonopin, but can understand why the doctor doesn't want u on it being pregnant, as far as Buspar goes alot of people take it and it helps them with anxiety, for that is what it is prescribes for among other things I am sure... I tried it and it didn't work for me not strong enough for how bad I get, but each person is differant, just because it didn't work for me doesn't mean it won't work for u, I say listen to ur doctor try it, and if it don't work they will help u I am sure of it... good luck and GOOD BLESS U AND YOUR CHILD... angel1662
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Getting off I was prescribed klonopin to help me sleep at night and for my panic attacks/anxiety at?
I was prescribed klonopin to help me sleep at night and for my panic attacks/anxiety attacks. I want to stop taking klonopin because it makes me real ...
3 answers • 31 Mar 2012
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013